My Time Table to prevent covid 19
I have made a time table for myself. Hope it will also help you people. Make a time table for yourself also and take care .
24 hours schedule.
It better to sleep 8 to 10 hours to detox our body.
DAILY SCHEDULE – General Schedule
6-7 am fresh up.
7-7.30 am do suryanamaskar, yoga and meditation or morning walk + 30 mins exercise is must daily.
While listening to nature music ( 30 mins).
7.30 to 8.30 am prepare breakfast and have breakfast.
9 am to 6 pm office work (brunch + lunch+ snacks in between).
6-6.30 pm relax do walking or meditation while listening to music any of your favorite (30 mins).
6.30 – 7 pm Fresh up and talk to friends or colleges or family members about the whole day work and
7-8.30 pm prepare dinner and have dinner.
8.30-9 pm plan for tomorrow.
9-10 pm relax listen to music and read books.
10 pm to 6 am Sleep.
WATER SCHEDULE – daily 2 liters and above a little bit
Water should be taken 30 mins before food and 30 mins after food for better digestion according to the schedule I made for you.
Use Steel container for warm water
6.15 am – 2 glasses of water – warm water or 1 glass if possible added lemon and honey will b much more better.
Use Copper for normal water – Keep water overnight in a copper jug and drink in the morning.
7.30 am – 1 glass of water.
9.30 am – 1 glass of water
11.30 am – 2 glasses of water
1 pm – 1 glass of water.
3 pm – 1 glass of water
5 pm – 1 glass of water.
7 pm – 1 glass of water.
Add Fruits and Green veggies more to your diet accordingly ok.
Plan accordingly make sure you complete the food schedule from 7 am to evening 7 pm or 7.30 pm.
7.30 to 8.30 am – breakfast ( boiled egg + regular breakfast + sprouts ).
10 am– Brunch fruit juice ( apple or orange or lemon or carrot is best )and dry fruits + boiled peanuts or fried peas choice.
12-2 pm lunch ( boiled egg + curd + raw onion + regular lunch).
4-5 pm snacks ( Tea biscuit ) or coffee + better have pomegranate daily at snacks time + any fruit.
7.8 pm dinner ( 3 Chapati + veg curry + regular dinner).
9 pm warm milk+ turmeric + pepper one hour before sleep.
Properly read the schedules completely and make a proper schedule for yourself.
give me feedback about my schedule, hope you like it.
Stay Safe Stay Home.
Steaming twice is better
- Morning once.
2. Night before going to bed.